# SDR CALA2023101703101

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 51,997 hours, 19,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE DENTS DAMAGE AT AFT CARDO EXTERNAL DOOR SKIN, REQUIRE SKIN REPLACEMENT PER UAL REP (REF: AAR NR 99987376)  REMOVED & REPLACED AFT CARGO DOOR SKIN IAW  SRM 51-40-0 REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW SRM 51-40 2-0-0G, DWG NO. 146A6110, SRM 52-30-01-0I-1, SRM 51-40-05-0G-0, -02-0-0G DWC#146A6110 SRM 52-30-01-0I-1, SRM 51-40-0G-0, SRM 51- SRM 51-40-08-0G-0, AMM 51-21-21-100-801, AMM 51-21-41-370-802, A 40-08-0G-0 AMM 51-21-21-100-801 AMM 51-21-41-370-802, AMM 51-21- MM 52-21-72-370, AMM 51-21-99-300-802, AMM 51-21-99-300-802 SRM 52-30-01-2R-3.  REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW SRM 51-40-02-0-0G DWC 146A6110 SRM 52-30-01-0I-0, SRM 51-40-05-0G-0 SRM 51-40-08-0G-0 AMM 51-21-21-100-801-AMM 51-21-41-370-802 AMM 52- 21-72-370 AMM 51-21-99-300-802 SRM 52-30-01-2R-3.
